Yes, I took combo therapy Pegelated interferon and ribavirin. Only 45 days, I was so sick I couldn't even get out of bed. Lost 12 pounds and extremely anemic, chills fever plus joint pain and the list goes on. What stopped treatment I started to have problems with my heart. After I stopped treatment I noticed my feet were getting numb,15 years later I have very little feeling in them. I am not diabetic My now primary care doc said the interferon had damaged nerves in my feet. After he told me this I googled it and he was right.
- Ribavirin Information for Consumers
- Ribavirin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ribavirin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Aug 2012 • 18 answers
Posted 20 Apr 2014 • 1 answer
Interferon Alfa-2B/Ribavirin - Has anyone been told they have neuropathy after Using the Pegasus for
Posted 18 Dec 2014 • 2 answers
Posted 14 Feb 2015 • 1 answer
Posted 1 Mar 2016 • 1 answer